Addiction: Substance Abuse Community
weaning off tramadol
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

weaning off tramadol

i have been on this drug for 2.5 yrs. i am a rn i should know better. i am taking 30-50 pills a day. i had a chld at 33 yrs old and got post partal dep and this drug made me feel happy and lessened my anxiety at being a new mom. so, i took it everyday to cope. i cannot keep doing this. my boy is 3 now and sooo much fun. as form me i lost my appetite and a lot of weight and i was already on the thin side, my skin is breaking out, i get nauseated if i take too much too soon to get the desired effect. i even have noticed hand tremors when i take alot and i can't write well. this is bad, i'm scared i will damage my liver and kidneys. its time to wean. i can't go on vacation unless i know i have enough to last, its like i am a prisoner. please help. i need to wean i guess i know how but how long is my qustion.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
Hi ! I was on Tramadol for 8months and ran out of pills. The W/D are very tough and you can have seizures going off cold turkey. I would talk to your Doc. about this. I did not ween of because i did not know any better. I was sick for 4 weeks very tough W/D. Please talk to your Doc. My Doc put me on this after i was on Vicodin to not get in trouble with narcotic pain meds. Learning the hard way that Tramadol is very addicting. Hope i helped you. Please talk to your Doc. F1swede
Blank
917815_tn?1377501854
I agree with Jenn, the WDs are pretty tough for Tram...I only used Trams for about a month about 2 years ago (about 10 per day) and I ran out and I ended up in the ER that night...not trying to scare you, but Trams, for me at least, had the worst WDs of any of the pain meds I've ever taken (Percs/Vics). It was so bad in fact, even when I was using and I ran out of Percs/Vics, and I had the opportunity to take Trams, I never did, just bec I was scared of the WDs...

So, please talk to your doc...CT off 50 pills a day is pretty dangerous....

Also, forgot to mention, Congrats to you for deciding to quit. It's not impossible and will be tough for a little while, but hang in there, for yourself and your child...it will be well worth it...
Blank
176495_tn?1301284012
I'm taking 12 per day, given by my doctor to keep me away from vicodin and addictive meds..I'm going to run out likely tomorrow maybe Thurs, but I can refill on Friday...gonna try to wean off because i now see how difficult it can be...I've already reduced to about 8/day.

Can't believe I allowed myself to get hooked on these things after all I went through getting off of vicodin.

Jim
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
1926359_tn?1331591739
Blank
lulu747
Vancouver
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
1827057_tn?1397523877
Blank
ricart70
IN